# SDR 2007FA0000347

- Difficulty date: December 3, 2006
- Submitted: April 24, 2007
- Operation: General aviation
- Aircraft: N8JZ
- Make and model: Cessna U206F
- Aircraft serial: U20602326
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Screw
- Part number: 3A07000001
- Condition: Departed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD GEAR UP LANDING, FOUND SCREW PN AN503-8-4 HAD FALLEN OUT.  SCREW WAS TO BE SAFTIED, NO SAFETY WIRE FOUND.  ONCE SCREW FELL OUT THE POWER PISTON HOUSING PN 3A07402-002 WAS ALLOWED TO FLEX DURING SUB CYCLES ALLOWING THE SCREW TO TEAR THE ORING ON THE HOUSING FLANGE AND PUMP ALL THE HYD (5606) FLUID OVERBOARD AND NOT ALLOWING THE MAIN GEAR THE EXTEND.  THE SCREW HOLE WHERE THE SCREW FELL OUT ON THE PISTON HOUSING TORE OUT.  REPLACED THE PISTON HOUSING PN 3A07000-001, ALL ORINGS AND INSTALLED NEW SCREWS PN AN503-8-4 AND SAFTIED.  SWING LDG 6X`S AND RELEASED AIRCRAFT.  (K)
